# SDR 2015FA0000244

- Difficulty date: May 8, 2015
- Submitted: May 29, 2015
- Operation: General aviation
- Aircraft: N187V
- Make and model: Beech B300
- Aircraft serial: FL679
- Engine: Pwa PT6A60A
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Seal
- Part number: 312081601
- Condition: Leaking
- Location: Gearbox
- Part time: 267 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

THE SEAL USED AT THE ACCESSORY GEARBOX LOCATION FOR THE FUEL PUMP/FUEL CONTROL UNIT PAD ON THE ENGINE IS LEAKING.  AFTER REMOVING THE LEAKING THE LEAKING SEAL, WE OBSERVED THAT THE RUBBER LIP ASSEMBLY OF THE SEAL WAS DETACHED/ DISBONDED FROM THE METAL SEAL PORTION.  THIS ALLOWED THE RUBBER LIP PORTION TO MOVE BACK AND FORTH IN A RADIAL FASHION AND TO ALSO TURN INSIDE THE METAL SEAL CAGE.  WHICH ALLOWED THE OIL IN THE ENGINE TO BYPASS THE SEAL LIP AND MOVE OUT AND AROUND THE RUBBER PORTION OF THE SEAL.  WE ARE CONCERNED THAT THIS SEAL MAY HAVE BEEN MFG IN A LOT/GROUP OF SEALS AND THAT THERE MAY BE OTHER SEALS WITH THE SAME ISSUE.  REF: WO 187V-2015-R-0150-0001.  THE ABOVE SEAL, PN 3120816-01 IS SHOWN ON SB 13312 ASA NEW SEAL TO REPLACE THE OLD SEAL TYPE, PN 3022375.
